# SDR A6WA2016060243965

- Difficulty date: June 1, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 33,878 hours, 32,339 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED PAX DOOR WARNING, ALSO SERVICE & CARGO DOOR CAUTION.  PRESSURIZATION NORMAL, LANDED UNDERWEIGHT.  R & R CARGO DOOR HARNESS IAW AMM 52-70-02 & RE-RACKED PSEU & OPS CHECK IAW AMM 32-61-01, SERVICE DOOR & CARGO DOOR CAUTION MESSAGE STILL REMAIN, IAW 2880711 FOR FURTHER MX.  R & R PSEU IAW AMM 3261-01.  OPS CHECKED GOOD, NO OTHER DEFECTS NOTED.
